# SDR ASAA2019022758371

- Difficulty date: February 25, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 14,142 hours, 4,659 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Lt Window Heat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW "OVERHEAT" ILLUMINATED ON APPROACH. RESET VIA QRH AND WINDOW OVERHEAT ILLUMINATED AGAIN. GROUNDED - YES. PERFORMED MULTIPLE GOOD OPS TESTS OF WINDOW HEAT ON L/H SIDE WINDOW PER B737-900 AMM 30-41-00-710-801. PERFORMED GOOD RESISTANCE CHECK OF BOTH SENSORS ON L/H SIDE WINDOW PER AMM 30-41-21-760-801. PERFORMED GOOD OPS TEST OF WINDOW HEAT CONTROL UNIT PER AMM 30-41-11-710-801. NO HISTORY PAST 30 DAYS. COULD NOT DUPLICATE PROBLEM.
